http://ir.sinica.edu.tw/handle/201000000A/45374
Title: | Charge Transport Through a Single Molecular Wire Based on Linear Multimetal Complexes: A Non-Equilibrium Green’s Function Approach | Authors: | Hsu, L.-Y. Huang, Q.-R. Jin, B.-Y. |
Issue Date: | 2008-06 | Relation: | Journal of Physical Chemistry C 112(28), 10538-10541 | URI: | http://ir.sinica.edu.tw/handle/201000000A/45374 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1932-7447&DestApp=JCR&RQ=IF_CAT_BOXPLOT | URL: | http://pubs.acs.org/doi/abs/10.1021/jp801926d |
Appears in Collections: | 原子與分子科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.